# SDR IPXA2022070583824

- Difficulty date: June 23, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: ARB28952
- Condition: Cracked
- Location: Rt Wing L/E Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT O/B WING FIXED L/E BEADED DOUBLER CRACK AT STA. XOS 789.6 TO XOS 795.7.REPAIRED CRACKED BEADED DOUBLER AT STA.XOS 789.6 TO XOS 795.7 IAW MD-11 SRM 57-40-02 REPAIR 15,FIG 205 REV 68.01 (MAJOR).
